On uniform asymptotic expansion of definite integrals

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

9 Scopus Citations
View graph of relations

Author(s)

  • R Wong

Detail(s)

Original languageEnglish
Pages (from-to)76-86
Journal / PublicationJournal of Approximation Theory
Volume7
Issue number1
Publication statusPublished - Jan 1973
Externally publishedYes

Citation Format(s)

On uniform asymptotic expansion of definite integrals. / Wong, R.
In: Journal of Approximation Theory, Vol. 7, No. 1, 01.1973, p. 76-86.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review